# SDR DL757970007

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: 2r Door
- Component: D30655123
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2R DOOR EMERGENCY SLIDE BOTTLE PRESS LOW.  REPLACED SLIDE ASSY.
